MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence

AXONICS MODULATION TECHNOLOGIES, INC. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block c2/d10: model number/catalog number: 1201 serial number: (b)(6).Batch/lot number: al1u211951 model/catalog description: tined lead unique identifier (udi) # (b)(4).Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.
 
Event or Problem Description
It was reported that a patient implanted with the sacral neuromodulation system was not responding to the therapy, and requested to have their device removed, so they could go with botox option instead.The patient had their device removed on (b)(6) 2026.There were no other issues or complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block c2/d10: model number/catalog number: 1201 serial number: (b)(6) batch/lot number: al1u211951 model/catalog description: tined lead unique identifier (udi) #(b)(4).Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, device was discarded.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of inadequate/inappropriate treatment or diagnostic exposure and device explantation can be related to lead or cable not working at time of implant (e.G., internal conductors open or shorted) were defined in the product risk documentation.These event types have been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25602280
Report Number2124215-2026-33453
Device Sequence Number5358276
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)200926(17)221226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/26/2022
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1G162037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/29/2026
Date Device Manufactured09/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown